# SDR 04FDEA00704

- Difficulty date: March 23, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, OUTBOARD FORWARD HINGE, ACTUATOR ROD END HOLE NR 8 OUTBOARD CORRODED.  COMPLIED WITH FEDEX EA 1-5740-75913, WINGS LEFT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
